Finding Eigenvalues and Eigenfunctions of the Zaremba Problem for the Circle

File Description SizeFormat 
Laptev, Shlapunov, Peicheva_corr.pdfAccepted version388.13 kBAdobe PDFView/Open
Title: Finding Eigenvalues and Eigenfunctions of the Zaremba Problem for the Circle
Authors: Laptev, A
Peicheva, A
Shlapunov, A
Item Type: Journal Article
Abstract: We consider Zaremba type boundary value problem for the Laplace operator in the unit circle on the complex plane. Using the theorem on the exponential representation for solutions to equations with constant coefficients we indicate a way to find eigenvalues of the problem and to construct its eigenfunctions.
Issue Date: 31-Oct-2016
Date of Acceptance: 24-Oct-2016
URI: http://hdl.handle.net/10044/1/48041
DOI: https://dx.doi.org/10.1007/s11785-016-0603-y
ISSN: 1661-8254
Publisher: SPRINGER
Start Page: 895
End Page: 926
Journal / Book Title: COMPLEX ANALYSIS AND OPERATOR THEORY
Volume: 11
Issue: 4
Copyright Statement: © 2016 Springer International Publishing. The final publication is available at: https://dx.doi.org/10.1007/s11785-016-0603-y
Keywords: Science & Technology
Physical Sciences
Mathematics, Applied
Mathematics
Sturm-Liouville problems
Robin condition
Eigenvalues
SYSTEMS
COMPLETENESS
OPERATORS
General Mathematics
0101 Pure Mathematics
Publication Status: Published
Appears in Collections:Pure Mathematics
Mathematics
Faculty of Natural Sciences



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx